# SDR YENA20110420238

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000014
- Aircraft time: 14,923 hours, 9,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001908
- Condition: Shorted
- Location: Cabin
- Part time: 14,002 hours, 8,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6202 RDU-JFK EMERGENCY LIGHT ROW 13 AND AFT CAME ON WITH EMERGENCY LIGHT SWITCH IN OFF AND EXTERNAL POWER REMOVED.  ACCOMPLISHED FIM TASK PER 33-50-00-810-812-A AND FOUND NR 4 EMERGENCY POWER UNIT TO BE FAULTING (SHORTING).  REMOVED AND REPLACED UNIT PER AMM 33-50-01.  ACCOMPLISHED TEST OF UNIT 33-50-01, OPS CHECK OK.
